RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kakin, Polina Igorevna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:79
Abstract pages:466
Full texts:20
References:112
E-mail:

http://www.mathnet.ru/eng/person110830
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. N. V. Antonov, P. I. Kakin, “Scaling in landscape erosion: Renormalization group analysis of a model with infinitely many couplings”, TMF, 190:2 (2017),  226–238  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:2 (2017), 193–203  isi  scopus
2015
2. V. D. Lyakhovsky, A.A. Nazarov, P. I. Kakin, “Splints of root systems for special Lie subalgebras”, TMF, 185:1 (2015),  127–138  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:1 (2015), 1471–1480  isi  scopus
3. N. V. Antonov, P. I. Kakin, “Random interface growth in a random environment: Renormalization group analysis of a simple model”, TMF, 185:1 (2015),  37–56  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:1 (2015), 1391–1407  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019